Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 1, Issue 1, Pages 87-92
http://dx.doi.org/10.1155/S0161171278000113

A note on rings of continous functions

Department of Mathematics and Computer Science, University of South Carolina, Columbia 29208, South Carolina, USA

Received 9 January 1978; Revised 7 March 1978

Copyright © 1978 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

J. S. Yang, “A note on rings of continous functions,” International Journal of Mathematics and Mathematical Sciences, vol. 1, no. 1, pp. 87-92, 1978. https://doi.org/10.1155/S0161171278000113.